Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 18, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Nov 29, 2006, 4:33 PM CST for 15 counties in Texas. It took effect at Nov 30, 2006, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2006, 4:33 PM CST (22:33 UTC)
- In effect from
- Nov 30, 2006, 8:00 AM CST
- Expired
- Nov 30, 2006, 6:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 292233 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 433 PM CST WED NOV 29 2006 TXZ229>234-239>247-301100- /O.NEW.KCRP.WI.Y.0018.061130T1400Z-061201T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 433 PM CST WED NOV 29 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST THURSDAY... A POTENT ARCTIC FRONT WILL PUSH OFFSHORE THURSDAY MORNING ACROSS SOUTH TEXAS. VERY STRONG HIGH PRESSURE SURGING INTO THE REGION BEHIND THE FRONT WILL LEAD TO VERY STRONG NORTHWEST FLOW IN THE WAKE OF THE FRONT. WINDS WILL INCREASE TO 25 TO 35 MPH ACROSS MOST OF SOUTH TEXAS BEFORE NOON ON THURSDAY. GUSTS NEAR THE COAST AND ACROSS PORTIONS OF THE COASTAL PLAINS MAY REACH AS HIGH AS 40 TO 45 MPH AT TIMES LATE THURSDAY MORNING AND INTO THE AFTERNOON. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION THURSDAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. $$ MJG
2 follow-up statements
000 WWUS74 KCRP 301059 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 459 AM CST THU NOV 30 2006 TXZ229>234-239>247-302230- /O.NEW.KCRP.FZ.W.0006.061201T0800Z-061201T1400Z/ /O.CON.KCRP.WI.Y.0018.061130T1400Z-061201T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 459 AM CST THU NOV 30 2006 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A POTENT ARCTIC FRONT WILL PUSH THROUGH SOUTH TEXAS THIS MORNING. VERY STRONG HIGH PRESSURE SURGING INTO THE REGION BEHIND THE FRONT WILL LEAD TO VERY STRONG NORTHWEST FLOW IN THE WAKE OF THE FRONT. WINDS WILL INCREASE TO 25 TO 35 MPH ACROSS MOST OF SOUTH TEXAS BEFORE NOON ON THURSDAY. GUSTS NEAR THE COAST AND ACROSS PORTIONS OF THE COASTAL PLAINS MAY REACH AS HIGH AS 40 TO 45 MPH AT TIMES LATER THIS MORNING AND INTO THE AFTERNOON. AS THE FRONT MOVES FARTHER OFFSHORE...A MUCH DRIER AND COOLER CANADIAN AIR MASS WILL SETTLE INTO SOUTH TEXAS LATE TONIGHT INTO FRIDAY MORNING. THE HIGH PRESSURE WILL CAUSE WINDS TO DIMINISH AND SKIES TO CLEAR. WITH AN IDEAL RADIATIONAL COOLING ENVIRONMENT IN PLACE...TEMPERATURES WILL PLUMMET TO THE FREEZING MARK OVER THE SOUTHERN COASTAL PLAINS INTO THE RIO GRANDE PLAINS. THE NORTHERN AREAS FROM A VICTORIA TO BEEVILLE TO COTULLA LINE MAY SEE TEMPERATURES DIP INTO THE UPPER 20S EARLY FRIDAY MORNING. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS AND ANIMALS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT THEM FROM THE FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. $$ TM
000 WWUS74 KCRP 302145 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 345 PM CST THU NOV 30 2006 TXZ245-010000- /O.CAN.KCRP.FZ.W.0006.061201T0800Z-061201T1400Z/ /O.CON.KCRP.WI.Y.0018.000000T0000Z-061201T0000Z/ ARANSAS- INCLUDING THE CITY OF...ROCKPORT 345 PM CST THU NOV 30 2006 ...FREEZE WARNING IS CANCELLED... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE FREEZE WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. TEMPERATURES ARE EXPECTED TO STAY ABOVE FREEZING ACROSS ARANSAS COUNTY AS RESULT THE FREEZE WARNING HAS BEEN CANCELLED. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH THROUGH 6 PM. THEREAFTER...WINDS WILL BEGIN TO SUBSIDE RAPIDLY. $$ TXZ229>234-239>244-246-247-010000- /O.EXT.KCRP.FZ.W.0006.061201T0900Z-061201T1400Z/ /O.CON.KCRP.WI.Y.0018.000000T0000Z-061201T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR... SEADRIFT 345 PM CST THU NOV 30 2006 ...FREEZE WARNING NOW IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE FREEZE WARNING IS NOW IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A POTENT ARCTIC FRONT HAS PUSHED THROUGH SOUTH TEXAS WITH VERY STRONG HIGH PRESSURE SURGING INTO THE REGION. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH 6PM. WINDS WILL QUICKLY DIMINISH LATER THIS EVENING AND OVERNIGHT. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. OVERNIGHT...A MUCH DRIER AND COLDER CANADIAN AIR MASS WILL SETTLE INTO SOUTH TEXAS.THE HIGH PRESSURE WILL CAUSE WINDS TO DIMINISH AND SKIES TO CLEAR. WITH AN IDEAL RADIATIONAL COOLING ENVIRONMENT IN PLACE...TEMPERATURES WILL PLUMMET TO THE FREEZING MARK OVER THE SOUTHERN COASTAL PLAINS INTO THE RIO GRANDE PLAINS. THE FREEZING LINE WILL BE WEST AND NORTH FROM A KINGSVILLE TO ROBSTOWN TO ODEM TO REFUGIO TO PORT LAVACA LINE. THE NORTHERN AREAS FROM A VICTORIA TO BEEVILLE TO COTULLA LINE MAY SEE TEMPERATURES DIP INTO THE MID TO UPPER 20S EARLY FRIDAY MORNING CAUSING A HARD FREEZE. RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS AND ANIMALS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT THEM FROM THE FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. $$ MW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 29, 4:23 PM CST, 10 minutes earlier.
Area forecast discussion, Nov 29, 4:23 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
423 PM CST WED NOV 29 2006
.SHORT TERM (TONIGHT THROUGH FRI NIGHT)...MAJOR ARCTIC FRONT
CONTINUES TO BLAST SOUTH ACROSS NRN TEXAS ATTM. EXPECT THE FRONT
TO ARRIVE BEFORE MODELS INDICATE AS VERY COLD AND DENSE AIRMASS
SURGES SOUTH DESPITE UPR TROUGH LAGGING BEHIND. 18Z NAM HAS
SIGNIFICANTLY SPED UP THE FRONT AND IS MUCH CLOSER TO MY FORECAST
TIMING WHICH IS AROUND 13 TO 14Z IN THE NORTH AND WEST AND CLOSE TO
15Z ALONG THE COAST. VERY STRONG PRESSURE RISES SHOULD LEAD TO
WINDY CONDITIONS AND WILL ISSUE WIND ADVISORY FOR ENTIRE
AREA...ALTHOUGH COASTAL AREAS AND OFFSHORE ZONES WILL SEE
STRONGEST WINDS. UNFAVORABLE VEERING WINDS TO THE SW OFF THE DECK
MAY BE COUNTERED BY VERY STRONG CONVERGENCE ALONG THE FRONT AND
GOOD LIFT ASSOC W/ THE UPR TROUGH AS MODELS SHOW DECENT Q-VECTOR
CONVERGENCE ACROSS THE REGION. WILL THEREFORE LEAN TOWARD THE MAV
POPS TONIGHT INTO THU SHOWING SLT CHC FAR WEST...CHC CENTRAL
ZONES...AND LIKELY FAR NE. MODELS AGREE THE SFC HIGH WILL SETTLE
ALL THE WAY INTO THE RIO GRANDE VALLEY BY FRI MORNING. THIS SHOULD
ALLOW WINDS TO DROP OFF SIGNIFICANTLY AFTER MIDNIGHT AND LIKE LOWS
AOB COLDEST GUIDANCE WITH 20S ACROSS THE NORTH AND WILL BRING THE
FREEZING LINE INTO SECTIONS OF THE COASTAL COS AS WELL.
&&
.MARINE...VERY STRONG NW FLOW EXPECTED BEHIND THE FRONT AND WILL
HOIST GALE WARNINGS FOR ALL BUT THE BAY GROUPS AND WILL SHOW
STRONG SCAS THERE WITH GUSTS OVER GALE FORCE. WINDS DROP OFF
DRAMATICALLY LATE FRI NIGHT.
&&
.FIRE WEATHER...WILL EXTEND FIRE WEATHER WATCH ACROSS ALL BUT VCT
AND CALHOUN COS AS LOWER NAM DEWPOINTS WILL LIKELY VERIFY.
&&
.LONG TERM (FRIDAY THROUGH WEDNESDAY)...COOL WEATHER WILL BE ON TAP
THROUGH THE ENTIRE PERIOD AS SERIES OF CANADIAN COLD FRONTS MOVE
THROUGH EVERY FEW DAYS. FRIDAY LOOKS TO BE A VERY NICE DAY AS WINDS
WILL BE MUCH LIGHTER THAN THURSDAY WITH HIGH PRESSURE RIDGING INTO
THE AREA. WILL CONTINUE TO GO A FEW DEGREES BELOW NORMAL FRIDAY AND
ESPECIALLY INTO FRIDAY NIGHT AND SATURDAY MORNING. WINDS SHOULD BE
QUITE LIGHT SATURDAY MORNING...WE WILL HAVE SOME CIRRUS AS
SUBTROPICAL JET IS RIGHT OVER THE AREA...BUT THAT SHOULD NOT AFFECT
LOW TEMPS TOO MUCH SO AM EXPECTING A LIGHT FREEZE OVER THE NRN ZONES.
ANOTHER FRONT WILL MOVE SATURDAY NIGHT/EARLY SUNDAY MORNING. NOT
MUCH MOISTURE FOR THIS SYSTEM TO WORK WITH SO HAVE REMOVED THE 20
POPS THAT WERE IN THE FORECAST. SPRAWLING 1048 HIGH (PER GFS) WILL
MOVE INTO THE NRN PLAINS AND GRADUALLY DRIFT SWD WITH 1038 HIGH OVER
CENTRAL TX MONDAY MORNING. THIS WILL LIKELY BRING ANOTHER FREEZE
ACROSS THE NRN ZONES. COOL TEMPS WILL CONTINUE THRU MONDAY AFTERNOON
WITH A BIT WARMER TEMPS EXPECTED ON TUESDAY AS HIGH PRESSURE MOVES
EWD AND SOUTHERLY WINDS RETURN...HOWEVER THIS MIGHT BE TEMPERED BY
AN INCREASE IN CLOUD COVER AS THE SUBTROPICAL JET STREAM STARTS TO
GET ACTIVE. ANOTHER COLD FRONT IS PROGGED TO DROP ACROSS THE AREA
WEDNESDAY AND WILL INCLUDE 20 POPS WITH THIS SYSTEM. STILL A WEEK
OUT BUT HOPEFULLY WE WILL BE ABLE TO SQUEEZE A LITTLE BIT OF RAIN
OUT OF THIS ONE. PREVIOUS MODEL RUNS WERE NOT SHOWING THIS FRONT SO
CONFIDENCE IS PRETTY LOW WITH THIS SYSTEM RIGHT NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 69 73 33 60 37 / 20 40 0 0 0
VICTORIA 62 68 28 58 32 / 30 60 0 0 0
LAREDO 60 67 35 64 39 / 10 10 0 0 10
ALICE 62 70 30 62 35 / 20 30 0 0 0
ROCKPORT 70 73 36 59 39 / 20 50 10 0 0
COTULLA 57 65 26 62 33 / 20 20 0 0 0
KINGSVILLE 68 72 33 61 37 / 20 40 0 0 10
NAVY CORPUS 71 75 40 61 41 / 20 40 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 8 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA...AND WEBB.
FIRE WEATHER WATCH FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...AND WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING
ZONES: AND BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS.
GALE WARNING FROM 10 AM THURSDAY TO MIDNIGHT FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO
60 NM...AND WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
NM...AND COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 AM THURSDAY FOR THE FOLLOWING
ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...AND
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
&&
MJG...SHORT-TERM
MW...LONG-TERMHazardous weather outlook, Nov 29, 5:27 AM CST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 527 AM CST WED NOV 29 2006 GMZ230-235-250-255-270-275-TXZ229>234-239>247-301130- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 527 AM CST WED NOV 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY WITH AN APPROACHING STRONG COLD FRONT...MAINLY EAST OF A FREER TO FOWLERTON LINE...WITH THUNDERSTORMS LIKELY NEAR THE VICTORIA AREA. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT THURSDAY AFTERNOON...WITH A WIND ADVISORY POSSIBLY NEEDED FOR THURSDAY AFTERNOON MAINLY OVER THE COASTAL COUNTIES. ALSO...A LIGHT FREEZE IS POSSIBLE FRIDAY MORNING OVER THE NORTHERN PORTIONS OF SOUTH TEXAS...AND OVER LOW LYING AREAS OF THE SOUTHERN PORTIONS OF THE AREA. FOR MARINE INTERESTS...GALE WARNING CONDITIONS ARE EXPECTED LATE THURSDAY AND THURSDAY NIGHT OVER THE GULF WATERS...WITH SMALL CRAFT ADVISORY CONDITIONS OVER THE BAY WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FRIDAY MORNING FOR THE OFFSHORE WATERS...THEN AGAIN ON SUNDAY FOR ALL OF THE GULF WATERS AS ANOTHER STRONG SURFACE HIGH MOVES TOWARD SOUTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TM/GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 4:38 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Duval, Goliad, Jim Wells, Kleberg and 7 more | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.